MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262260
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was bent.A 2.0cm x 15cm leveen superslim needle electrode was selected for use in a radio frequency ablation procedure of a liver tumor.When preparing for the procedure outside the patient, it was found that the needle was a little bent near the tip.The procedure was completed with another of the same device.There were no patient complications as a result of this event.The patient's condition following the procedure was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: the device was returned for analysis.During its analysis, the visual inspection passed since no damage or bents were observed on the needles.The report of a bent needle was not confirmed.

Brand Name
LEVEEN? SUPERSLIM?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21918392
Report Number2124215-2025-26733
Device Sequence Number13033318
Product Code GEI
UDI-Device Identifier08714729441694
UDI-Public(01)08714729441694(17)271105(10)35218108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262260
Device Catalogue NumberM001262260
Device Lot Number0035218108
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight58 KG